# SDR MZZA99188

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 99259990001
- Condition: Failed
- Location: Aft Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 972 - AFTER PUSHBACK AIRCRAFT RETURN TO GATE DUE TO OVEN SMOKING IN THE AFT GALLEY.  MAINTENANCE INSPECTED OVEN AND PLACARDED AFT GALLEY AFT FACING OVEN INOPERATIVE AND CIRCUIT BREAKER PULLED.  RELEASED AIRCRAFT FOR SERVICE AND REDISPATCHED.  GUAM MAINTENANCE FOUND OVEN LEFT CAVITY FAN SEIZED UP.  REMOVED AND REPLACED OVEN PER MM 25-31-07.  OPS CHECKED NORMAL.  RELEASED AIRCRAFT FOR SERVICE.  (M)
